| Model Number |
PMAC71RSC |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-05-04); pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-05-04); pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-05-04); this report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs ; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during servicing, error messages were appearing on the monitor."replace cables" and "replace sensors" were the error messages that appeared on the product's screen.
Additional Manufacturer Narrative
Additional information: d9, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that error messages were appearing on the monitor.The reported issue could not be confirmed.The most likely cause was not available because no problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.